# SDR UALA2012121407245

- Difficulty date: December 10, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 57,020 hours, 15,977 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144882
- Part serial: 246
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HPSOV FAILED HEALTH CHECK ON TASKCARD 5R36I5053. 535053 REMOVED & REPLACED NR 2 ENGINE HPSOV IAW 36-11-07.  PERFORMED HEALTH CHECK ON CARD 5S365S068-NO DEFECTS NOTED.  PERFORMED LEAK CHECK IAW 36-11-07-NO LEAKS NOTED IAW AMM 36-11-09.
